MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. GRAND SLAM; GUIDE WIRE

ASAHI INTECC CO., LTD. GRAND SLAM; GUIDE WIRE
Model Number AG141002
Health Effect - Clinical Code Calcium Deposits/Calcification (1758)
Date of Event 07/06/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Grand slam wire at (b)(6) ccl case with dr.(b)(6) had to retrieve the grand slam wire @ it broke off in patient.Vein calcified 80% started with a bmw wire and changed out to the grand slam for easier placement.While advancing grand slam wire, the wire broke off about at the midway portion of the wire.Both portions of the wire were removed.The broken wire had to be snared and removed.

Brand Name
GRAND SLAM
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key12140439
Report Number3004718255-2021-00230
Device Sequence Number17197365
Product Code DQX
UDI-Device Identifier04547327055833
UDI-Public(01)04547327055833(17)240229(10)210312A271
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/08/2021
Report Date (Section F) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberAG141002
Device Catalogue NumberAG141002
Device Lot Number210312A271
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2021
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/06/2021
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer07/08/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Date Report Sent to FDA07/08/2021